# SDR AWXA200301407

- Difficulty date: November 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 44,411 hours, 19,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2198
- Condition: Faulty
- Location: Cabin
- Part time: 13,913 hours, 5,349 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING INSPECTION FOUND THE LT OVERWING EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
